# SDR USAA2009030290474

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 62,078 hours, 27,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 175
- Condition: Low
- Location: L1 Door
- Part time: 62,560 hours, 28,026 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 350 - PHX-LAS - EE - L1 DOOR ASSIST LOW PRESSURE.  SERVICED L1 DOOR ASSIST TO PROPER PRESSURE.
